# SDR FDEA201609273373

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,933 hours, 19,509 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL SYSTEM HAS MEL 28-42-02-02-A.  AFTER T/O TRIM  FUEL DASHES CAME AND WENT CAUSING FMMS ISSUES.  FUEL LOW LEVEL LIGHTS THEN CAME ON AND OFF. REF MEL 28-42-02-02-A, STEP 5 DELETES FUEL QTY.  INPUTS TO FMS, REF AMM 28-42-41-04, RT FUEL LOW LEVEL LIGHTS CHECK NORMAL.  SWAPPED FUEL  QTY INDICATOR WITH FUELING STATION.  ALL INDICATIONS CHECK NORMAL.
